# SDR 06FDEA2610

- Difficulty date: July 18, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING TIP UPPER SIDE AT STA XW925 HAS REPAIR DOUBLER (12 BY 5) AND TRIPLER(6.5 BY 4).  REMOVE PANEL IAW SRM 51-31-01 VOL2.  REMOVED 2 DOUBLER IAW SRM 51-31-01VOL 2.  REMOVED SEALANT IAW SRM 51-41-01 VOL 2.  PERFORMED INSPECTION IAW NDT SPM 8.  FOUND CRACK.  INSTALLED REPAIR IAW FX EA 8-5760-97869 REINSTALLED PANEL IAW SRM 57-31-01 VOL 2.  FABRICATED PARTS IAW DETAIL PART TRAVEL N01214-3 DOUBLER AND N01214-5 FILLER IAW FX EA8-5760-97869.  SEALED AREA IAW SRM 51-4-01 VOL 2.
